DERIVATION RELATION for FINITE MULTIPLE ZETA VALUES in

Hideki Murahara, Tomokazu Onozuka

Research output: Contribution to journalArticlepeer-review

Abstract

Ihara et al. proved the derivation relation for multiple zeta values. The first-named author obtained its counterpart for finite multiple zeta values in. In this paper, we present its generalization inÂ.

Original languageEnglish
Pages (from-to)260-265
Number of pages6
JournalJournal of the Australian Mathematical Society
Volume110
Issue number2
DOIs
Publication statusPublished - Apr 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'DERIVATION RELATION for FINITE MULTIPLE ZETA VALUES in'. Together they form a unique fingerprint.

Cite this